Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Itching in throat, suffering from fever, running nose, body pain, took Nicip Plus. What should I do ?

hi i am 21 yrs old last night i had cold drink . and after 5 minutes of it i took soup....because of which my throat is achieving.......i took warm water to get some relief..but nothing happened......and now i am suffering from fever ....with running nose and body pain......i had this medicine in the morning...- Nicip Plus....... What should i do ?
Asked On : Wed, 27 Feb 2013
Answers:  2 Views:  765
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Dec 2012
Hello Arora,

From your description you are having an URTI or pharyngitis which is usually more like due to viral infection especially in children but in adults it often is bacteria (strep). But you will need to get checked by a doctor for tonsils/uvula inflammation (associated). A throat swap maybe required after which if cause is determined can be treated with a course of antibiotics such as amoxicillin. Nicip Plus is an NSAID which will be helpful for the pain and inflammation. Betadine or warm salt gargles, antihistamines such as chlopheniramine will be helpful relieving the symptoms. But to treat the cause if bacteria then antibiotics are recommended.

Hope this helps
Answered: Tue, 5 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Emergency Medicine Specialist Dr. Sheeba Stephen's  Response
Hello and welcome to health care magic. Thanks for your query

As per your description it seems like you are having upper respiratory tract infection

It could be due to viral infection, which will subside by just supportive measures like proper hydration, with plenty of oral fluids, bed rest and Paracetamol tablet for fever. You can try salt water gargling to reduce throat congestion. viral infection does not respond to antibiotics.

Sometimes secondary bacterial infection may worsen the symptoms even after above mentioned supportive measure in such cases its recommended to consult physician to start of With appropriate antibiotics.

Wish you all the best
DR Sheeba Stephen
( Emergency consultant)
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor